# SDR CA981109020

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 24670036
- Condition: Broken
- Location: Nlg Steering
- Part time: 7,552 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT UNABLE TO STEER AIRCRAFT STRAIGHT AFTER A TIGHT TURN INTO WIND.  INSPECTION FOUND THE STEERING BUNGEE LOCATED ABOVE THE RUDDER TORQUE TUBES BETWEEN THE PILOT'S AND CO-PILOT'S PEDALS TO BE BROKEN AND JAMMED.  THIS IS SECOND INCIDENT ONE OF SUBMITTERS 172 AIRCRAFT.  NO WAY TO INSPECT INTERNAL PARTS OF STEERING BUNGEE.
